Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Looking for help and answers with Wellbutrin SR...

Posted by Lynette on August 29, 1998, at 13:17:07

I am now on Wellbutrin SR after being on Effexor. I am looking for answers and infor regarding the side effects of this medication. At the beginning of taking Wellbutrin SR and slowing getting off Effexor I felt so good and it was nice to be able to smile again.
I have major depression and has been this way for a very long time. I begin to think that nothing can help me. I'm tired of the guessing game of what to take and how much. Being on Wellbutrin SR I seem to be feeling very light headed and dizzy too. I don't know if it is the medication or something else. I have little kids that need a good mom, so I'm trying to look for answers on the medication and side effects. I need to be able to continue with my daily requirments. I seem to be more uptight and seem to be doing alot of crying, mainy today. So if anyone out there can give me more info regarding Wellbutrin SR I would greatly appreciate the help. Thank you for your time.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynette thread:440